Believe it or not Painkillers that we take regularly and think it is safe There really shouldn’t be any problem if you eat too much. There are side effects that can cause headaches as well.
Prof. Dr. Prakit Anukunwittaya, Chulalongkorn Hospital, Thai Red Cross Society, stated that taking too much painkiller May result in headaches.
Headaches from using too many painkillers
Medical overuse headache occurs when patients use excessive amounts of painkillers to relieve headaches. As a result, patients experienced more severe headaches in the later period. and have a frequency of headaches almost every day
Patients may have continuous headaches for more than 3 months, especially patients with a history of using painkillers in the paracetamol group. or nonsteroidal anti-inflammatory drugs for more than 15 days/month, or a สมัคร ufabet history of using painkillers in the ergotamine, treptan, or opioid groups for more than 10 days/month
Headache from using too many painkillers
- Headaches will become more frequent. When using the drug for a longer time
- The painkillers used are less effective. Those who used to eat it and the pain went away, the pain didn’t go away.
- The headache occurs after the painkiller wears off.
- The patient will require increased doses of the painkiller.
- Patients may also experience headaches while sleeping. This is because the medicine is missed during bedtime and causes headaches.
How to prevent headaches from overuse of painkillers
- Stop or reduce the amount of overdose painkillers.
- Adjust your lifestyle, such as getting enough sleep. Exercise regularly Reduce stress or stimulating factors that cause headaches.
- In patients with existing headache diseases such as migraine headaches You should consult a doctor. To consider appropriate medication and headache prevention.